# SDR HALA2016071900286

- Difficulty date: July 19, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 53,964 hours, 9,882 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING FWD EQUIP VALVE EICAS.  NO CURRENT MESSAGES OR FAULTS.  PERFORMED OPS TEST OF OVERBOARD EXHAUST VALVE IAW AMM 21-58-05 AND INBOARD SUPPLY VALVE IAW AMM 21-58-07. NO FAULTS OR MESSAGES. ALL TESTS PASSED. OK FOR SERVICE.
